# SDR FDEA2020022870416

- Difficulty date: February 27, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT APPROX. STA 1600 STR 26L-29L REQ ENLARGING TO INCORPORATE OTHER DAMAGES   PER   EA F-5330-T0346172B ALL WORK ACCOMPLISHED IAW FEDEX EA # F5330-T0348842-P1, FUSELAGE-PLATES AND SKIN-REPAIR OF   FUSELAGE   SKIN DAMAGE- STA 1553 TO STA 1625, S24L TO S29R
